advertisement
Question
Posted by: savi | 2010/03/22

i have been taking lamzin,now my vigina and vigina mouth has develop ulcers could it be theintake of those pills?

i have been taking lamzin,now my vigina and vigina mouth has develop ulcers could it be theintake of those pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I prrsume that you mean Lamzid. It is possible that this is a side effect of the medication or it could be an intercurrent infection. You should see your doctor immediatelt to sort out what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/24

I prrsume that you mean Lamzid. It is possible that this is a side effect of the medication or it could be an intercurrent infection. You should see your doctor immediatelt to sort out what is going on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement